# SDR IPXA13B78730

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 17,229 hours, 2,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65B39011111A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING INBD FORE FLAP T/E WEDGE LWR SURFACE FOUND DELAMINATION.     COMPOSITE HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A(1) FIG 5, REV 66.
